MathSciNet Relay Station
MathSciNet bibliographic data
MR1987937 (2004e:65061) 65J15
Dedieu, Jean-Pierre; Priouret, Pierre; Malajovich, Gregorio Newton's method on Riemannian manifolds: convariant alpha theory. IMA J. Numer. Anal. 23 (2003), no. 3, 395–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement